# SDR CA190311005

- Difficulty date: March 10, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6279001003
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) HYD 2B FAILED. CREW REPORTED BREAKER TRIPPED DURING CRUISE.   HYDRAULIC PUMP REPLACED. (TC# 20190311005)
